Skip to Content

Is it possible to become addicted to ibuprofen. If so, what symptoms will my body display. Thanks?

Responses (2)

chuck1957 26 Sep 2017

Lee26ger; NO not really I HAVE NEVER HEARD OF ANYONE BUT YOU MUST BE VERY CAREFUL AND STAY WITHIN THE LIMITS OF THE DOSE ON THE BOX OR FROM THE DOCTOR THESE MEDICATIONS LIKE IBUPROFEN CAN CAUSE LONG-TERM EFFECTS. BLOOD THINNING, EARS RINGING ETC IF YOU STILL THINK YOUR HAVING PROBLEMS YOU SHOULD SEE THE DOCTOR ALSO LOTS OF STOMACH PROBLEMS. CHUCK1957

chuck1957 26 Sep 2017

LEE BY THE WAY IF You're HAVING TO TAKE SO MUCH IBUPROFEN THAT YOU THINK YOU COULD BE GETTING ADDICTED TO IT SOUNDS LIKE YOUR IN QUITE A BIT OF DISCOMFORT YOU SHOULD SEE THE DOCTOR AND TALK ABOUT TREATMENT FOR THE PAIN. HAVE A GREAT DAY CHUCK.

Sidekick55 19 Dec 2017

You can get rebound headaches if you consistently take it and then quit. Making it seem like you need it. Best way is to switch to naproxen before quitting

chuck1957 20 Dec 2017

Yes Sorry My friend Sidekick55 is correct; I go through this too often when I take them for cluster headaches and take them every day for a period of time so you get rebound headaches so you can cut the ibuprofen in half for a day or two just to make the rebound easier or take some Naprosyn as Sidekick said. GOOD LUCK CHUCK1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions